MathSciNet Relay Station
MathSciNet bibliographic data
MR2734326 65L99 (26A33 34A08 45J05)
Yang, Shuiping; Xiao, Aiguo; Su, Hong Convergence of the variational iteration method for solving multi-order fractional differential equations. Comput. Math. Appl. 60 (2010), no. 10, 2871–2879.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement